# SDR TRAX200800813

- Difficulty date: June 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 16,036 hours, 13,405 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 CLIPS CRACKED INBD AND OUTBD AT FS 280.  REMOVED AND REPLACED CLIPS IAW CRJ 200 SRM 51-42-21 AND AMM 51-23-00.  (B)
